# SDR COEA2015081111807

- Difficulty date: August 11, 2015
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,113 hours, 30,384 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57212387202
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER COMPOSITE SKIN GOUGED BETWEEN RIB 25-26.  REPAIRED IAW SRAS ES-4416/15.10341.
